# SDR SWIA2020021848510

- Difficulty date: November 27, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FWD FORMER IS CORRODED ON INNER AND OUTER SURFACES.   (C-CHECK) RO 2/14/2020   PAX DOOR FWD FORMER OUT OF LIMITS. REPLACED FORMER REF  CRJ900 SRM ,AND BOMBARDIER DRAWING. PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
